advertisement
Question
Posted by: Kasandra | 2007/03/20

Provera

Hi Doc

I had that break through bleed and pain and the doctor put me on Provera 10mg, I am on my inactive melodene pills now (pill 4) and took my last provera pill yesterday, Today I got my periods again, Is this normal to get my period? I know I am on the inactive pills but would the provera not have had an effect on my cycle?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Kasandra
No after stopping the provera you should have a bleed- this is normal.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement